# SDR SWAA2016011347939

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 27,513 hours, 16,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY THRESHOLD SUPPORT ANGLE, CORRODED AT BS 299, RBL 54.  R & R ANGLE IAW SRM.
